Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hypersensitivity to smells. Using CPAP. Magnified smell after using humidifier. What is going on?

I hope so. I am experiencing hypersensitive smells. I have become anxious that my body odor is offensive. My wife assures me I am not. I am a CPAP user. I've mentioned it to my doctor who prescribed adding humidifier 3-4 months ago. I used CPAP dry for seven + years. Since humidifier, the smell has magnified. I am 57 year old male. What's going on?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
you are cas of sinusitis
your mucosa of nose is sensitive
the sinus is mostly allergies and if you use humidifier the dust mite concentreation increases and it causes trigering of sinuses causing increase in senstivitu
get ent doctor consultation to diagnose and treat
till use neomycin h ointment in nose bd
sea water 2 drops at night each nose with anti allergic tab
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor